# SDR SIMA20130202007

- Difficulty date: February 2, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,884 hours, 29,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND WIDESPREAD CORROSION ON CENTER FUSELAGE INNER AND OUTER SKIN FROM SKIN SPLICE BETWEEN FR 14-14, STR19L-18R TO FR 19 BETWEEN STR 21R - 21L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED FORWARD SECTION OF CENTER FUSELAGE SKIN.  FABRICATED, PREPPED AND INSTALLED SKIN IAW EO EM-53MR-2094 PTA.  THE AIRCRAFT WAS RETURNED TO SERVICE.
